Documents dont l'auteur est "Liu, Jiayin"

Pour citer ou exporter
Nombre de documents: 2

Auteur ou autrice

Niu, H., Liu, J., Liu, J., & Zheng, J. (2026). Infinitely many small energy solutions for the Schrödinger-Poisson equations with magnetic field. AIMS Mathematics, 11(5), 12397-12413. Lien externe

Liu, J., & Zheng, J. (2024). Boundedness and higher integrability of minimizers to a class of two-phase free boundary problems under non-standard growth conditions. AIMS Mathematics, 9(7), 18574-18588. Disponible

Liste produite: Sat Oct 24 20:08:09 2026 EDT.